# SDR R61A201308150733

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 4,110 hours, 3,982 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Defective
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 18,000 FT CABIN RATE CLIMBED 3000 FT PER MINUTE AND CABIN ALT CLIMED TO OVER 8000 FT.  F/A COMPLAINED OF LOUD SQUEAL COMING FROM THE L2 DOOR.  AN EMERGENCY WAS NOT DECLARED AND ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND DEFECT IN CARGO DOOR SEAL.  MX R & R AFT CARGO DOOR SEAL IAW AMM AND ACFT OPS CHECKED GOOD.
